MathSciNet Relay Station
MathSciNet bibliographic data
MR1074538 (91i:11103) 11M06
Èminyan, K. M. $\chi$-universality of the Dirichlet $L$-function. (Russian) Mat. Zametki 47 (1990), no. 6, 132--137; translation in Math. Notes 47 (1990), no. 5-6, 618–622
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement